# SDR UIEA2022061300585

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER WING EMERGENCY EXIT DOORS  CLOSE  AND REACTIVATE LH  &  RH.  AFTER INSPECTION  COMPLETED. REINSTALLED  BOTH LEFT & RIGHT OVER WING  EXIT DOORS PER  B767-300 AMM 52-21-01. PERFORMED OFF WING  ESCAPE SYSTEM ON  BOTH SIDES IAW B767-300 AMM 25-65-00. SQUIB TEST PASSED
